# SDR ASMF202011001

- Difficulty date: September 10, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 55,692 hours, 27,578 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660873200
- Condition: Leaking
- Location: Hyd System
- Part time: 24,972 hours, 11,104 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED ON RIGHT ENGINE.  MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT EDP PUMP OUT OF LIMITS, SO THE RIGHT ENGINE EDP PUMP WAS REPLACED, IAW AMM 29-11-11 AND AMM TASK 29-00-00-870-801.  OPERATIONAL TEST WAS PERFORMED, IAW AMM 71-00-00-700-821-F00, TESTED CORRECT.
